# SDR UPS802427

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708458501
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMER EXIT LIGHTS INOP.  REPLACED BATTERY PACK.  OPS CK OK.
